# SDR DALA2023010600101

- Difficulty date: January 5, 2023
- Submitted: January 6, 2023
- Operation: Air carrier
- Aircraft: N6716C
- Make and model: Boeing 757232
- Aircraft serial: 30838
- Aircraft time: 68,987 hours, 26,069 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Structure
- Condition: Pilot Error
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING WALKAROUND, MAINTENANCE DISCOVERED TAIL STRIKE DAMAGE TO THE FUSELAGE BELLY SKIN AND THE AFT GALLEY DRAIN MAST.  THERE IS DAMAGE TO MULTIPLE FUSELAGE SKIN PANELS FROM BS 1714 - 1744, BETWEEN STRINGERS 29L AND 29R.  ERA 604938-14.
